Generalized periodic orbits in some restricted three-body problems

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Rafael Ortega, Lei ZhaoGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/84055
ISSN:0044-2275OPAC
ISSN:1420-9039OPAC
Parent Title (German):Zeitschrift für angewandte Mathematik und Physik
Publisher:Springer Science and Business Media LLC
Type:Article
Language:English
Year of first Publication:2021
Release Date:2021/03/04
Tag:General Physics and Astronomy; Applied Mathematics; General Mathematics
Volume:72
Issue:1
First Page:40
DOI:https://doi.org/10.1007/s00033-021-01470-5
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Analysis und Geometrie